Alert archive / New Jersey / Small Craft Advisories in 2020
Small Craft Advisory 104, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 30, 2020, 2:53 AM EST. It took effect at Dec 30, 2020, 4:00 PM EST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Dec 30, 2020, 2:53 AM EST (07:53 UTC)
- In effect from
- Dec 30, 2020, 4:00 PM EST
- Expired
- Dec 31, 2020, 1:00 PM EST
- In force
- 21 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
901 WHUS71 KPHI 300753 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 253 AM EST Wed Dec 30 2020 ANZ450>455-302100- /O.NEW.KPHI.SC.Y.0104.201230T2100Z-201231T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 253 AM EST Wed Dec 30 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST THURSDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...New Jersey and Delaware Atlantic coastal waters. * WHEN...From 4 PM this afternoon to 1 PM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-302100- /O.NEW.KPHI.SC.Y.0104.201230T2300Z-201231T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 253 AM EST Wed Dec 30 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST THURSDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and choppy waters expected. * WHERE...Delaware Bay. * WHEN...From 6 PM this evening to 6 AM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
314 WHUS71 KPHI 301846 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 146 PM EST Wed Dec 30 2020 ANZ450>455-310900- /O.CON.KPHI.SC.Y.0104.201230T2100Z-201231T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 146 PM EST Wed Dec 30 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THURSDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 1 PM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-310900- /O.CON.KPHI.SC.Y.0104.201230T2300Z-201231T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 146 PM EST Wed Dec 30 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST THURSDAY... * WHAT...Southwest winds 10 to 15 kt with gusts up to 25 kt and choppy waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 6 PM this evening to 6 AM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Staarmann
924 WHUS71 KPHI 302315 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 615 PM EST Wed Dec 30 2020 ANZ450>455-311200- /O.CON.KPHI.SC.Y.0104.000000T0000Z-201231T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 615 PM EST Wed Dec 30 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THURSDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 1 PM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-311100- /O.CON.KPHI.SC.Y.0104.000000T0000Z-201231T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 615 PM EST Wed Dec 30 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY... * WHAT...Southwest winds 10 to 15 kt with gusts up to 25 kt and choppy waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 6 AM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
639 WHUS71 KPHI 310227 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 927 PM EST Wed Dec 30 2020 ANZ430-431-311400- /O.EXT.KPHI.SC.Y.0104.000000T0000Z-201231T1400Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 927 PM EST Wed Dec 30 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EST THURSDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and choppy waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 9 AM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>455-311500- /O.CON.KPHI.SC.Y.0104.000000T0000Z-201231T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 927 PM EST Wed Dec 30 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THURSDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 1 PM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
094 WHUS71 KPHI 310802 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 302 AM EST Thu Dec 31 2020 ANZ450>455-311800- /O.CON.KPHI.SC.Y.0104.000000T0000Z-201231T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 302 AM EST Thu Dec 31 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...Southwest winds 15 to 20 knots with gusts up to 25 knots. Seas 4 to 6 feet. * WHERE...The Atlantic coastal waters of New Jersey and Delaware. * WHEN...Until 1:00 PM this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating a small vessel, should avoid navigating in hazardous conditions. && $$ ANZ430-431-311400- /O.CON.KPHI.SC.Y.0104.000000T0000Z-201231T1400Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 302 AM EST Thu Dec 31 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Southwest winds 10 to 20 knots with gusts up to 25 knots. Waves 2 to 3 feet. * WHERE...Delaware Bay. * WHEN...Until 9:00 AM this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating a small vessel, should avoid navigating in hazardous conditions. && $$ Iovino
346 WHUS71 KPHI 311349 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 849 AM EST Thu Dec 31 2020 ANZ430-431-311500- /O.EXP.KPHI.SC.Y.0104.000000T0000Z-201231T1400Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 849 AM EST Thu Dec 31 2020 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING... Winds and seas have diminished below criteria. Winds will become northwesterly then northerly throughout the remainder of the day around 15-20 kts. $$ ANZ450>455-311800- /O.CON.KPHI.SC.Y.0104.000000T0000Z-201231T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 849 AM EST Thu Dec 31 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Staarmann
059 WHUS71 KPHI 311756 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1256 PM EST Thu Dec 31 2020 ANZ450>455-311900- /O.EXP.KPHI.SC.Y.0104.000000T0000Z-201231T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1256 PM EST Thu Dec 31 2020 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM EST THIS AFTERNOON... Winds and seas have diminished below criteria. Winds will become northwesterly then northerly throughout the remainder of the day around 15-20 kts. $$ Staarmann
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 30, 2:53 AM EST, 0 minutes earlier.
Area forecast discussion, Dec 30, 2:53 AM EST, 0 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
253 AM EST Wed Dec 30 2020
.SYNOPSIS...
Strong high pressure builds across much of the East Coast tonight
before shifting offshore during Wednesday. A cold front moves across
our area Thursday, then stalls to our south Thursday night before
returning northward late Friday as a warm front as low pressure
moves across the Great Lakes. A cold front will move across our
region Saturday with another low pressure system possibly developing
and moving north along this front for Sunday. High pressure returns
early next week.
&&
.NEAR TERM /THROUGH THURSDAY/...
In the larger scale pattern, a surface high and mid level long wave
ridge axis are entrenched over our region. However, an embedded low
level trough is responsible for a band of snow showers over central
PA which could nudge into our region through late this morning. The
band is rather narrow and our boundary layer remains quite dry (dew
points mostly in the teens), so no significant accumulation is
expected.
Later today, as the ridge and surface high shift off shore, low
level southwesterly flow will set up over our region resulting in
moisture and warm air advection and setting the stage for the first
of a trio of systems tonight into Thursday.
The system tonight into Thursday is a northern stream trough
currently over the Dakotas and Minnesota, expected to progress East
Northeast and be centered near Newfoundland by late Thursday night.
The warming trend we will see today (with the low level
southwesterly flow) will be short-lived as the cold front associated
with this system should sweep through our region late tonight into
Thursday. Precipitation with this system should be almost entirely
in the warm sector, meaning it will be almost all rain. The one
exception is in the Poconos, where there could be some cold air
damming continuing into this evening. If the precipitation arrives
early enough, there could be a period of a few hours of freezing
rain. However, have held off on issuing a winter weather advisory as
several models depict the precipitation arriving after midnight. The
later the precipitation starts, the less likely we are to see
freezing rain. Rain should come to an end from north to south as
the cold front shifts further south.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY/...
Complex forecast continues to evolve Thursday night into Friday
as cold, dry high pressure builds in north of the area through
Thursday night in the cold fronts wake. Meanwhile the cold front
stalls near or just south of the region as low pressure
associated with the southern stream develops near Texas. It
should be mostly dry across the area Thursday night as colder,
drier air filters in from the N/NE. Lows by Friday morning
should be near freezing near the I-95 corridor with mid to upper
30s farther south and 20s to the north where there could even
be some partial clearing.
For Friday, expect precipitation to develop from south to north
associated with the southern stream low as it moves north toward
the Great Lakes. There are some timing differences in when this
precip arrives with the NAM being the slowest and the GFS being
the fastest bringing precip in very early in the day. We trended
towards a middle ground solution as advertised by the GEM
Regional as precip should generally break out SW to NE starting
around mid/late morning and continuing into the afternoon.
As it looks now precip should arrive near or just before midday
around Philly. The big challenge will be precip types. With the
low taking a track well to our west this will help bring in
warmer air aloft however with the cold high to our north this
will mean cold air will be stubborn to move out in the lowest
levels. In fact the latest indications are that wintry
precipitation (most likely in the form of sleet or freezing
rain) could affect areas as far south as the I-95 corridor at
the onset before a change to rain occurs from south to north.
In fact the dry air in the low level may aid in further cooling
as the precip begins. As mentioned, the precip should change to
rain from south to north but there could be a fair amount of
icing before this occurs over our northern zones near and north
of I-80. Our early forecasts have around one to two tenths of an
inch of ice accretion over the southern Poconos for Friday.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Temperatures continue to warm Friday night as low pressure moves
north into the lower Great Lakes pushing a warm front through
the area. As a result, all areas should see an eventual change
to rain before precipitation winds down overnight. Total Rain
amounts are not expected to be as significant as last week's
system but could still add up to around an inch or so. This
shouldn't be enough to cause any hydro issues though.
Saturday will be quite mild as the low passes north of the area
as it moves from the lower Great Lakes towards Maine. This will
eventually drag a cold front through the area but before this
occurs highs will be mainly in the 50s to low 60s. There could
be a few spotty showers around but otherwise it should be dry
with highs in the 50s to low 60s.
For Sunday and Monday...the initial upper-level trough
gradually lifts out of the Northeast, however additional energy
may drop into the East carving out another trough. This feature
would result in offshore low pressure development, and the
amplification may allow some precipitation to extend back into
at least some of our area for a time Sunday. This is of lower
confidence. Eventually, upper-level ridging gradually moves
across our area Sunday night into Monday.
&&
.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE,
KRDG, KILG, KMIV, KACY and surrounding areas.
Through 12Z...VFR conditions expected with increasing high
cirrus clouds. Light and variable winds. High confidence.
Today...VFR conditions expected. Some mid level clouds around
5000 ft possible, but mostly high cirrus clouds. Winds will
start light and variable but settle out of the south and
southwest at 5-10 knots by midday. Gusts up to 20 kt possible.
High confidence.
Tonight...Starting VFR, but MVFR ceilings are expected to build
in between 03 and 09Z. Brief visibility restrictions to MVFR are
possible with rain showers, primarily after 06Z. Southerly and
southwesterly winds starting at 5 to 10 kt, but could increase
after 06Z. A southwesterly low level jet is expected to develop
and progress over the region between 03 and 09Z. For the most
part, expect surface winds to stay up enough to preclude
significant Low level wind shear. However LLWS will be possible
at KRDG and KABE between 03 and 06Z, and a brief period of LLWS
is possible for the Delaware Valley TAF sites centered around
06Z. Moderate confidence on most aspects of the forecast, but
low confidence on LLWS.
Outlook...
Thursday...Starting with widespread MVFR ceilings and some
visibility restrictions in rain showers. However, expect
conditions to improve from north to south during the later half
of the day. Winds will be westerly becoming northwesterly with
speeds of 5 to 15 knots or less. Moderate confidence on the
overall pattern, but low confidence on the timing of improving
conditions.
Friday...Sub-VFR conditions probable with a period of rain. A wintry
mix is likely at RDG and ABE at the onset and possibly even as
far south/east as KPHL/KPNE/KTTN. East/northeast winds 10-15
knots, becoming east to southeast at night. A period of low-
level wind shear possible Friday night. Moderate confidence.
Saturday...Conditions return to VFR in the morning. Westerly winds
10-20 knots. Moderate confidence.
Saturday night through Sunday...Sub-VFR conditions could return
due to another potential low pressure system developing along
the coast. Low confidence.
&&
.MARINE...
Winds and seas should stay below Small Craft Advisory criteria
through mid day today. However, this afternoon, seas and
southwesterly winds will begin to increase, with SCA conditions
expected on all waters by this evening and continuing through the
overnight period.
Outlook...
Thursday...Winds and seas should diminish below SCA criteria by late
Thursday morning. A shift to northwesterly winds is expected in
the afternoon.
Friday...Small Craft Advisory conditions probable much of this
period. Winds will shift to northerly Thursday night into
Friday, then turn east to southeast or south by late Friday.
Saturday through Sunday...SCA conditions may linger into Friday
night but conditions should then be mainly below SCA levels for
Saturday and Sunday.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory from 4 PM this afternoon to 1 PM EST
Thursday for ANZ450>455.
Small Craft Advisory from 6 PM this evening to 6 AM EST
Thursday for ANZ430-431.
&&
Synopsis...Fitzsimmons/Gorse
Near Term...Johnson
Short Term...Fitzsimmons
Long Term...Fitzsimmons
Aviation...Fitzsimmons/Johnson
Marine...Fitzsimmons/JohnsonHazardous weather outlook, Dec 29, 3:22 PM EST, 11 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 322 PM EST Tue Dec 29 2020 NJZ001-007>010-PAZ054-055-060>062-101-103-105-302030- Sussex-Warren-Morris-Hunterdon-Somerset-Carbon-Monroe-Berks-Lehigh- Northampton-Western Chester-Western Montgomery-Upper Bucks- 322 PM EST Tue Dec 29 2020 This Hazardous Weather Outlook is for northern New Jersey, northwest New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. For Friday, a probable period of freezing rain and sleet will change to rain from south to north as warmer air moves in. The greater chance for a longer duration of icing currently looks to be along the I-80 corridor, especially in the southern Poconos. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001-NJZ012-013-015>019-PAZ070-071-102-104-106-302030- New Castle-Middlesex-Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Delaware-Philadelphia-Eastern Chester- Eastern Montgomery-Lower Bucks- 322 PM EST Tue Dec 29 2020 This Hazardous Weather Outlook is for northern Delaware, central New Jersey, northern New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is the potential for a brief period of freezing rain to occur Friday morning for areas near and north of the I-95 corridor before precipitation changes to all rain in the afternoon. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002>004-MDZ012-015-019-020-NJZ014-020>027-302030- Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot- Caroline-Eastern Monmouth-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington- 322 PM EST Tue Dec 29 2020 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland, central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-302030- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 322 PM EST Tue Dec 29 2020 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in New Jersey, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.